Vol. 35, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On a set of polynomials suggested by Laguerre polynomials

Tilak Raj Prabhakar

Vol. 35 (1970), No. 1, 213–219
Abstract

Generating functions, integrals and recurrence relations are obtained for the polynomials Znα(x;k) in xk which form one set of the biorthogonal pair with respect to the weight function exxα over the interval (0,), the other set being that of polynomials in x.

A singular integral equation with Znα(x;k) in the kernel is solved in terms of a generalized Mittag-Leffler’s function and a unified formula for fractional integration and differentiation of the polynomials is derived.

Mathematical Subject Classification
Primary: 33.40
Secondary: 44.00
Milestones
Received: 13 January 1970
Published: 1 October 1970
Authors
Tilak Raj Prabhakar